# SDR AMTA200700429

- Difficulty date: September 10, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATES, 7 EACH ON CHANNEL LOCATED AT STA 14-20-1440, RBL 20-1440.  RBL 20 AFT CARGO PIT ENTRY AREA.  REMOVED CORROSION SRM 51-10-53.  FAB NEW CHANNEL IAW DRWG 146N5391.  REPLACED WITH NEW CHANNEL SRM 51-40-02 TREATED SRM 51-20-01 AND MM 51-21-00-7.  (K)
